# SDR AALA202506133643

- Difficulty date: June 8, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 76,568 hours, 29,624 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 32,512 hours, 15,558 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G07
- Condition: Overtemp
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED:  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX DUE TO THE FLIGHT CREW REPORTING THAT IMMEDIATELY AFTER TAKEOFF AN ECAM HIGH EGT ON BOTH ENGINES MESSAGE DISPLAYED. THE ECAM DIRECTED THE FLIGHT CREW TO SHUT BOTH ENGINES DOWN. THE TEMPERATURE NORMALIZED AT THRUST REDUCTION ALT.  THIS WAS A MAX THRUST- BLEEDS OFF TAKEOFF AT 30 DEGREES OUTSIDE AIR TEMPERATURE WITH A TAKEOFF WEIGHT OF 195,800. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. **ORIGINAL REPORT WAS AALA202506099830** THE DFDR DATA DOWNLOAD DATA REFLECTED THAT #1 ENGINE WAS OVER THE LIMIT OF 950 FOR 34 SECONDS AND PEAKED AT 981 DEGREES FOR 2 SECONDS PLACING THE EVENT IN AREA C. MAINTENANCE REPLACED #1 ENGIINE PER TASK CARD 26L40071001.  THE DFDR DATA DOWNLOAD DATA REFLECTED THAT #2 ENGINE WAS OVER THE LIMIT OF 950 FOR 29 SECONDS AND PEAKED AT 974 DEGREES FOR 2 SECONDS PLACING THE EVENT IN AREA B. MAINTENANCE ACCOMPLISHED A BORESCOPE OF #2 ENGINE AND PLACED IT ON MARGIN WATCH WITH NO FURTHER ACTION REQUIRED AT THIS TIME. (AALA202506133643)
